MathSciNet Relay Station
MathSciNet bibliographic data
MR1317784 (95m:60052) 60F10
Rozovskiĭ, L. V. Probabilities of large deviations on the whole axis. (Russian) Teor. Veroyatnost. i Primenen. 38 (1993), no. 1, 79--109; translation in Theory Probab. Appl. 38 (1993), no. 1, 53–79
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement